# SDR DALA2022112807582

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,770 hours, 25,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Malfunctioned
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 2R DOOR SLIDE LIGHT STAYS ON WITH DOOR SHOWING DISARMED. CORRECTIVE ACTION: REPLACED FWD GIRT BAR SONSOR S10220, SYS TEST GOOD PER B757 AMM 25-66. (9591492)
